Some generalized vector variational inequalities and complementarity problems for multivalued mappings. (English) Zbl 1041.49009

Summary: We introduce and study a new class of generalized vector variational inequalities and complementarity problems for multivalued mappings. We prove the existence of solutions for this kind of inequalities and discuss the relations between the solutions of the generalized vector variational inequalities and the solutions of generalized vector complementarity problems in Hausdorff topological vector spaces. Our results extend and improve some results in this field.


49J40 Variational inequalities
47J20 Variational and other types of inequalities involving nonlinear operators (general)
49J53 Set-valued and variational analysis
90C33 Complementarity and equilibrium problems and variational inequalities (finite dimensions) (aspects of mathematical programming)
Full Text: DOI


[1] Ansari, Q. H., On generalized vector variational-like inequalities, Ann. Sci. Quebec, 19, 131-137 (1995) · Zbl 0847.49014
[2] Chen, G. Y., Existence of solutions for a vector variational inequality: An extension of the Hartm Stampacchia theorem, J. Optim. Theory Appl., 74, 445-456 (1992) · Zbl 0795.49010
[3] Chen, G. Y.; Yang, X. Q., Vector complementarity problem and its equivalence with a weak minimal elei in ordered space, J. Math. Anal. Appl., 153, 136-158 (1990)
[4] Chen, G. Y.; Cheng, G. M., (Lecture Notes in Economics and Mathematical Systems, Volume 285 (1987), Springer-Verlag: Springer-Verlag Berlin), 408-416
[5] Giannessi, F., Theorems of alternative, quadratic programs and complementarity problems, (Cottle, R. W.; Giannessi, F.; Lions, J. L., Variational Inequalities and Complementarity Problems (1980), Wiley: Wiley Chichester), 151-186 · Zbl 0484.90081
[6] (Giannessi, F., Vector Variational Inequalities and Vector Equilibria (2000), Kluwer Academic: Kluwer Academic Dordrecht) · Zbl 0952.00009
[7] Lai, T. C.; Yao, J. C., Existence results for VVIP, Appl. Math. Lett., 9, 3, 17-19 (1996) · Zbl 0886.49008
[8] Lee, B. S.; Lee, S. J., Vector variational-type inequality for set-valued mappings, Appl. Math. Lett., 13, 3, 57-62 (2000) · Zbl 0977.47056
[9] Lee, G. M.; Kim, D. S.; Lee, B. S.; Cho, S. J., Generalized vector variational inequality and fuzzy exten, Appl. Math. Lett., 6, 6, 47-51 (1993)
[10] Isac, G., A special variational inequality and the implicit complementarity problem, J. Facu. Sci. Univ. T, 37, 109-127 (1990) · Zbl 0702.49008
[11] Siddiqi, A. H.; Ausari, Q. H.; Khaliq, A., On vector variational inequalities, J. Optim. Theory. Appl., 83, 1, 171-180 (1995) · Zbl 0827.47050
[12] Siddiqi, A. H.; Ausari, Q. H.; Ahmad, R., On vector variational inequalities, Indian J. Pure Appl. Math, 28, 8, 1009-1016 (1997) · Zbl 0909.49007
[13] Yang, X. Q., Vector complementarity and minimal element problems, J. Optim. Theory Appl., 77, 483 (1993) · Zbl 0796.49014
[14] Fan, K., A generalization of Tychonoff’s fixed point theorem, Math. Ann., 142, 305-310 (1961) · Zbl 0093.36701
[15] Chang, S. S., Variational Inequality and Complementarity Theory with Applications, Shanghai Sci. Tech Shanghai (1991)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.